| Model Number |
10013364 |
| Medical Device Problem Code |
Leak/Splash (1354)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/14/2021
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the bd alaris¿ smartsite¿ secondary set tubing separated during use.The following information was provided by the initial reporter: "had another tubing set 10013364 snap off.".
Additional Manufacturer Narrative
A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
Additional Manufacturer Narrative
H6: investigation summary: no photo or sample was received with the customer's complaint of separation.Without further evidence, the complaint cannot be verified and the root cause remains unknown.A device history record review for model 10013364 lot number 21015483 was performed.The search showed that a total of (b)(4) units in 1 lot number was built on 07jan2021.There were no quality notifications issued for the failure mode reported by the customer during the production build of this set.
Event or Problem Description